# SDR DALA2021081104601

- Difficulty date: February 22, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: WORN/LOOSE, OUTBD ROLLER FITTING AT ROLLER. WORN, INBD FWD ATTACH BEARING. ELONGATED HOLES, SLIDER ON INBD ROD. WORN, INBD ROD. ELONGATED, INBD FITTING AT UP STOP ATTACHMENT. BULGING, LOWER SKIN AT TRAILING EDGE 23" FROM INBD (SDR). / CA: REPAIRED UNIT. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITH REFERENCE TO OEM CMM 27-50-1, REV. 60 WITH APPLICABLE DELTA SUPPLEMENTAL INFORMATION AND CSVE, REV. 29. REPAIRED UNIT. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITH REFERENCE TO OEM CMM 27-50-1, REV. 60 WITH APPLICABLE DELTA SUPPLEMENTAL INFORMATION AND CSVE, REV. 29.
